# SDR UPS07849575

- Difficulty date: March 22, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Fs 1690 L24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L24L END FITTING CRACKED ON AFT SIDE OF STA 1690 FRAME SPLICE.  REMOVED END FITTING AT STA 1690 L24L IAW SRM 51-1-21.  DRILLED, REAMED AND INSTALLED END FITTING AT STA 1690 L24L IAW SRM 51-3-2 AND SRM 51-1-20D.
